Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

May 1979

Volume 319 Second International Conference on Combinatorial Mathematics

Pages ix–x, 1–602

    1. REMARKS ON THIS CONFERENCE AND ITS PROCEEDINGS (pages ix–x)

      Allan Gewirtz and Louis V. Quintas

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32766.x

    2. VARIATIONS ON A THEME OF POLYA (pages 1–6)

      Michael Aissen

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32767.x

    3. THE THREE EXCLUDED CASES OF DIRAC'S MAP-COLOR THEOREM (pages 7–17)

      Michael O. Albertson and Joan P. Hutchinson

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32768.x

    4. VERTEX-TRANSITIVE GRAPHS OF ORDER 2p (pages 18–27)

      Brian Alspach and Richard J. Sutcliffe

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32769.x

    5. MINIMAL SETS OF CONDITIONS FOR BALANCED INCOMPLETE BLOCK DESIGNS (pages 28–32)

      Julian Araoz and Peter Tannenbaum

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32770.x

    6. RECENT RESULTS ON CHROMATICALLY EQUIVALENT GRAPHS (pages 37–46)

      Ruth A. Bari

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32772.x

    7. A COMBINATORIAL PROBLEM IN MUSIC THEORY-BABBITT'S PARTITION PROBLEM (I) (pages 47–63)

      Alexander R. Bazelow and Frank Brickle

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32773.x

    8. DEGREES AND CYCLES IN GRAPHS (pages 64–70)

      Lowell W. Beineke and Edward F. Schmeichel

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32774.x

    9. SOME ODD GRAPH THEORY (pages 71–81)

      Norman Biggs

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32775.x

    10. A DECOMPOSITION PROPERTY FOR SIMPLICIAL COMPLEXES AND ITS RELATION TO DIAMETERS AND SHELLINGS (pages 82–85)

      Louis J. Billera and J. Scott Provan

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32776.x

    11. MINTY COLORINGS AND ORIENTATIONS OF MATROIDS (pages 86–92)

      Robert G. Bland and Michel Las Vergnas

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32777.x

    12. COLLECTING AUTOGRAṔHS: n-NODE GRAPHS THAT HAVE n-INTEGER SIGNATURES (pages 93–102)

      Gary S. Bloom, Pavol Hell and Herbert Taylor

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32778.x

    13. SYMMETRY OF HYPERGRAPHS (pages 103–106)

      I. Z. Bouwer and S. Y. Wu

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32779.x

    14. GRAPH EQUATIONS (pages 114–118)

      Michael F. Capobianco

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32781.x

    15. POSSIBLE DEGREES OF STRONGLY 2-CONNECTED GRAPHS (pages 119–129)

      S. Chaiken, D. J. Kleitman and S.-Y. R. Li

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32782.x

    16. ON HOMOGENEOUSLY TRACEABLE NONHAMILTONIAN GRAPHS (pages 130–135)

      Gary Chartrand, Ronald J. Gould and S. F. Kapoor

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32783.x

    17. ON UNIVERSAL GRAPHS (pages 136–140)

      F. R. K. Chung and R. L. Graham

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32784.x

    18. A NEW TRIVALENT SYMMETRICAL GRAPH WITH 110 VERTICES (pages 141–152)

      H. S. M. Coxeter and Roberto W. Frucht

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32785.x

    19. APPLICATIONS OF PARALLELISMS (pages 153–163)

      J. W. Di Paola and E. Nemeth

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32786.x

    20. MULTIPLE COVERS OF HYPERGRAPHS (pages 169–176)

      W. Dörfler

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32788.x

    21. GRACEFUL NUMBERING OF WHEELS AND RELATED GRAPHS (pages 219–229)

      Roberto Frucht

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32792.x

    22. SOME SYMMETRIC PBIBD'S AND BIBD'S (pages 230–233)

      Allan Gewirtz

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32793.x

    23. FORMAL LANGUAGES AND ENUMERATION II (pages 234–241)

      Jay R. Goldman

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32794.x

    24. A GENERALIZATION OF DIRACS THEOREM* ON TRIANGULATED GRAPHS (pages 242–246)

      Martin Charles Golumbic

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32795.x

    25. FAST COMPUTATIONS IN VOLTAGE GRAPH THEORY (pages 247–253)

      Jonathan L. Gross and Thomas W. Tucker

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32796.x

    26. LOCAL MAXIMA IN GRADED GRAPHS OF EMBEDDINGS (pages 254–257)

      Jonathan L. Gross and Thomas W. Tucker

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32797.x

    27. NONORIENTABLE GENUS OF SUBGRAPHS OF K7 (pages 258–259)

      Gary Haggard

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32798.x

    28. DECOMPOSITION OF HYPERGRAPHS INTO OCTAHEDRA (pages 260–264)

      Haim Hanani

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32799.x

    29. GRAPHICAL CONFLICT I: A NEW CLASS OF EXTREMAL PROBLEMS (pages 265–269)

      Frank Harary and Jerald A. Kabell

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32800.x

    30. GRAPHS WITH FORBIDDEN HOMOMORPHIC IMAGES (pages 270–280)

      P. Hell and D. J. Miller

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32801.x

    31. DOUBLY INCOMPARABLE s-SYSTEMS (pages 281–283)

      Murray Hochberg

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32802.x

    32. BINDING CONSTRAINTS AND HELLY NUMBERS (pages 284–288)

      A. J. Hoffman

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32803.x

    33. GRAPH-REALIZABILITY OF MATROIDS (pages 289–305)

      Thomas Inukai and Louis Weinberg

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32804.x

    34. DEGREE SETS FOR TRIANGLE-FREE GRAPHS (pages 320–330)

      S. F. Kapoor and Linda Lesniak-Foster

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32806.x

    35. GRAPH CONTRACTIONS AND A GENERALIZED MÖBIUS INVERSION (pages 331–348)

      John W. Kennedy and Manfred Gordon

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32807.x

    36. GENERALIZATIONS OF PROPERTY B (pages 349–353)

      H. Levinson and Ruth Silverman

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32808.x

    37. THERE IS ONE HADAMARD MATRIX OF ORDER 24 AND BOTH CHARACTERS 1 (pages 354–361)

      Judith Q. Longyear

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32809.x

    38. SPANNING TREES IN POLYTOPAL GRAPHS (pages 362–367)

      Joseph Malkevitch

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32810.x

    39. SOME COMBINATORIAL ASPECTS OF NUMERICAL RANGE (pages 368–376)

      Marvin Marcus

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32811.x

    40. MINIMALLY 2-EDGE-CONNECTED GRAPHS (pages 377–382)

      Stephen B. Maurer and Peter J. Slater

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32812.x

    41. EXTREMAL PROBLEMS FOR GRAPHS WITH DIHEDRAL AUTOMORPHISM GROUP (pages 383–390)

      Donald J. McCarthy

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32813.x

    42. SELF-ORTHOGONAL WEISNER DESIGNS (pages 391–396)

      N. S. Mendelsohn

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32814.x

    43. TRANSVERSALS OF INFINITE SET SYSTEMS (pages 397–401)

      E. C. Milner

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32815.x

    44. TOUGHNESS, HAMILTONIAN-CONNECTEDNESS, AND n-HAMILTONICITY (pages 402–404)

      John C. Molluzzo

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32816.x

    45. EMBEDDING THE PSEUDOCOMPLEMENT OF A QUADRILATERAL IN A FINITE PROJECTIVE PLANE (pages 405–412)

      R. C. Mullin and S. A. Vanstone

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32817.x

    46. ADDITIVE h-BASES FOR LATTICE POINTS (pages 413–414)

      Melvyn B. Nathanson

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32818.x

    47. AMALGAMATION OF GRAPHS AND ITS APPLICATIONS (pages 415–428)

      J. Nešetřil

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32819.x

    48. WHEN IS A CYCLE AN INFORMATION SET? (pages 429–435)

      Vera Pless

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32820.x

    49. THE CHORD INTERSECTION PROBLEM (pages 444–454)

      Ronald C. Read

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32822.x

    50. A BUDGET OF RHYME SCHEME COUNTS (pages 455–465)

      John Riordan

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32823.x

    51. GENERALIZED HOWELL DESIGNS (pages 484–489)

      Alexander Rosa

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32825.x

    52. THE CONSTRUCTION OF COSPECTRAL COMPOSITE GRAPHS (pages 490–496)

      A. J. Schwenk, W. C. Herndon and M. L. Ellzey Jr.

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32826.x

    53. THE PENTAGON (pages 497–507)

      J. J. Seidel

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32827.x

    54. FINDING A COMBINATORIAL ALGORITHM (pages 508–511)

      Peter H. Sellers

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32828.x

    55. GEODETIC GRAPHS HOMEOMORPHIC TO A COMPLETE GRAPH (pages 512–517)

      Joel G. Stemple

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32829.x

    56. THE CALCULUS OF VARIATIONS APPLIED TO COMBINATORICS (pages 518–526)

      David A. Stone

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32830.x

    57. TOPO ART (pages 527–529)

      Fred Supnick

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32831.x

    58. BERGE'S STRONG PERFECT GRAPH CONJECTURE (pages 530–535)

      Alan C. Tucker

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32832.x

    59. ON SPERNER'S LEMMA AND ANOTHER COMBINATORIAL LEMMA (pages 536–539)

      Albert W. Tucker

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32833.x

    60. ON THE SPANNING TREES OF SELF-DUAL MAPS (pages 540–548)

      W. T. Tutte

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32834.x

    61. SPOUSE-AVOIDING MIXED DOUBLES TOURNAMENTS (pages 549–554)

      W. D. Wallis

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32835.x

    62. FROM SHORTEST PATHS TO DIRECTED CUT TRANSVERSALS (pages 555–562)

      D. H. Younger

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32836.x

    63. A COLLECTION OF OPEN PROBLEMS (pages 565–592)

      M. Capobianco, S. Maurer, D. McCarthy and J. Molluzzo

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32837.x

    64. INTEGER MATRICES WITH FIXED ROW AND COLUMN SUMS (pages 593–594)

      Alexander R. Bazelow

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32838.x

    65. VERIFICATION OF THE ISOMORPHISM OF TWO GROUPS (pages 595–596)

      Deborah Bergstrand, Fred Favor, Thomas Grace, Jeffrey Leon and Vera Pless

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32839.x

    66. ON THE PRODUCT OF THE POINT AND LINE COVERING NUMBERS OF A GRAPH (pages 597–602)

      F. R. K. Chung, P. Erdös and R. L. Graham

      Version of Record online: 16 DEC 2006 | DOI: 10.1111/j.1749-6632.1979.tb32840.x

SEARCH

SEARCH BY CITATION